# SDR ASAA2024090152244

- Difficulty date: September 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 65,020 hours, 19,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 BATTERY PACK CHARGE LOW. GROUNDED - YES. REMOVED AND REPLACED R2 EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECKS OF R2 BATTERY PACK GOOD AT THIS TIME. 3 MIG 51A TAGS INSTALLED AND REMOVED.
